# SDR AT9900386

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 313-389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND CORROSION UNDER FASTENERS ON BOTH SIDES OF PANEL NR 5851 AT BS 313 TO 389.  FABRICATED NEW PANEL WEB AND FIVE SECTIONS HAT CHANNELS, TRIMMED, DRILLED, DEBURRED, COUNTERSUNK, ASSEMBLED, TREATED AND PRIMED IAW DC9 SRM 51-10-2, 51-30-2, 51-10-3, 53-21-0, 53-10-3 AND 53-21-0 FIG 3.
